Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91828
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBadea, Lorien
dc.contributor.authorTai, Xue Chengen
dc.contributor.authorWang, Junpingen
dc.date.accessioned2009-08-12T00:49:22Zen
dc.date.accessioned2019-12-06T18:12:39Z-
dc.date.available2009-08-12T00:49:22Zen
dc.date.available2019-12-06T18:12:39Z-
dc.date.copyright2003en
dc.date.issued2003en
dc.identifier.citationBadea, L., Tai, X. C., & Wang, J. (2003). Convergence rate analysis of a multiplicative Schwarz method for variational inequalities. SIAM Journal on Numerical Analysis, 41(3), 1052-1073.en
dc.identifier.issn0036-1429en
dc.identifier.urihttps://hdl.handle.net/10356/91828-
dc.description.abstractThis paper derives a linear convergence for the Schwarz overlapping domain decomposition method when applied to constrained minimization problems. The convergence analysis is based on a minimization approach to the corresponding functional over a convex set. A general framework of convergence is established for some multiplicative Schwarz algorithm. The abstract theory is particularly applied to some obstacle problems, which yields a linear convergence for the corresponding Schwarz overlapping domain decomposition method of one and two levels. Numerical experiments are presented to confirm the convergence estimate derived in this paper.en
dc.format.extent22 p.en
dc.language.isoenen
dc.relation.ispartofseriesSIAM journal on numerical analysisen
dc.rightsSIAM Journal on Numerical Analysis © copyright 2003 Siam Society for Industrial and Applied. The journal's website is located at http://www.siam.org/journals/en
dc.subjectDRNTU::Science::Mathematics::Applied mathematics::Numerical analysisen
dc.titleConvergence rate analysis of a multiplicative Schwarz method for variational inequalitiesen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.openurlhttp://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00361429&date=2003&volume=41&issue=3&spage=1052&epage=&aulast=Badea&aufirst=%20Lori&auinit=&title=SIAM%20Journal%20on%20Numerical%20Analysis&atitle=CONVERGENCE%20RATE%20ANALYSIS%20OF%20A%20MULTIPLICATIVE%20SCHWARZ%20METHOD%20FOR%20VARIATIONAL%20INEQUALITIES%2E&sici.en
dc.identifier.doi10.1137/S0036142901393607.en
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
sinum8-tex.pdf837.99 kBAdobe PDFThumbnail
View/Open

Page view(s) 5

659
Updated on Feb 28, 2021

Download(s) 5

395
Updated on Feb 28, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.